# SDR DALA2016040502875

- Difficulty date: March 29, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 91,124 hours, 13,334 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1393
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1393 BETWEEN S39-L AND S39-R SHEAR TIE CORRODED.   REPLACED.
